Open Access
Translator Disclaimer
October 2022 The Hausdorff dimension of some planar sets with unbounded digits
Yuto Nakajima
Author Affiliations +
Osaka J. Math. 59(4): 755-776 (October 2022).

Abstract

We consider some parameterized planar sets with unbounded digits. We investigate these sets by using the method of “transversality", which is the main tool in investigating self-similar sets with overlaps. We calculate the Hausdorff dimension of these sets for typical parameters in some region with respect to the 2-dimensional Lebesgue measure. In addition, we estimate the local dimension of the exceptional set of parameters.

Acknowledgments

The author would like to express his gratitude to Professor Hiroki Sumi and Kanji Inui for their valuable comments. The author also would like to express his gratitude to the reviewer for valuable comments. This study is strongly motivated by the Ph.D. Thesis of Kanji Inui. Figure 1 is made by “Fractal Gazer," which was developed by Masaaki Wada. This study is supported by JSPS KAKENHI Grant Number JP 19J21038.

Citation

Download Citation

Yuto Nakajima. "The Hausdorff dimension of some planar sets with unbounded digits." Osaka J. Math. 59 (4) 755 - 776, October 2022.

Information

Received: 26 April 2021; Revised: 15 July 2021; Published: October 2022
First available in Project Euclid: 4 October 2022

Subjects:
Primary: 28A78 , 28A80

Rights: Copyright © 2022 Osaka University and Osaka Metropolitan University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.59 • No. 4 • October 2022
Back to Top